Colorado, 2011Flash Flood in Colorado, July 29, 2011
July 29, 2011 · NWS PUB · 1 event in 1 county or zone
Strong thunderstorms produced very heavy rain north of Westcliffe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong thunderstorms produced very heavy rain north of Westcliffe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 29, 2:41 PM MST, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 29, 2:41 PM MST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT FRI JUL 29 2011
.SHORT TERM...
(TONIGHT AND SATURDAY)
ELONGATED UPPER RIDGE REMAINS OVER THE AREA...KEEPING SOUTHWEST TO
NORTHEAST ORIENTED MONSOON PLUME OVER THE SOUTHERN HALF OF COLORADO.
THUNDERSTORM FORMATION HAS BEEN A LITTLE SLOW TO INITIATE THIS
AFTERNOON AS SURFACE TEMPS ARE RUNNING SLIGHTLY COOLER THAN THE PAST
FEW DAYS...THOUGH WITH WITH MOISTURE REMAINING PLENTIFUL...CAPES ARE
STILL MORE THAN SUFFICIENT FOR TSRA OVER THE MOUNTAINS AND ADJACENT
PLAINS. WITH RIDGE AXIS BISECTING THE AREA...STORMS ALONG AND NORTH
OF THE ARKANSAS RIVER ARE MOVING SLOWLY EASTWARD...WHILE WEAK
EASTERLY WINDS ALOFT NEAR THE NM BORDER HAVE KEPT STORMS ANCHORED
NEAR THE SOUTHERN SANGRES. LAPS ANALYSIS SUGGESTS CAPES IN THE 1K-2K
J/KG RANGE FROM THE I-25 CORRIDOR WESTWARD...WITH AXIS OF HIGHER
INSTABILITY ALONG THE RATON MESA AS WELL. THUS EXPECT OROGRAPHIC AND
OUTFLOW FORCED CONVECTION TO CONTINUE ALONG AND WEST OF I-25 THROUGH
THE EVENING...WITH SLOW MOVING STORMS RAISING THE FLASH FLOOD
RISK...ESPECIALLY ALONG AND EAST OF THE SOUTHERN SANGRES AND ACROSS
THE RATON MESA. WITH STORMS DEVELOPING JUST WEST OF THE TRACK AND
BEAR FIRE BURN SCARS...WILL KEEP THE CURRENT FLASH FLOOD WATCH FOR
THESE AREAS IN PLACE THROUGH THE EVENING. LACK OF FORCING AND WEAKER
INSTABILITY MAY LIMIT TSRA CHANCES OVER THE FAR EASTERN PLAINS...AND
WILL NUDGE POPS LOWER EAST OF I-25. EXPECT STORMS TO SLOWLY DIE BY
LATE EVENING...AND WILL REMOVE POPS FROM ALL BUT THE FAR SOUTHEAST
CORNER OF THE AREA BY 06Z. ON SATURDAY...UPPER RIDGE REMAINS
CENTERED OVER THE OKLAHOMA PANHANDLE...KEEPING VERY WEAK FLOW ALOFT
OVER SOUTHERN COLORADO. BEST MOISTURE LOOKS TO BE SUPPRESSED TO THE
SOUTHWEST OVER THE SAN JUAN/LA GARITA MOUNTAINS...WITH LOWER TSRA
CHANCES ACROSS THE EASTERN MOUNTAINS AND PLAINS. WITH LESS IN THE
WAY OF CONVECTION ON THE PLAINS...EXPECT MAX TEMPS TO CLIMB
UPWARD...WITH AREAS NEAR THE KS BORDER REBOUNDING BACK TOWARD THE
100F MARK.
.LONG TERM...
(SATURDAY NIGHT THROUGH FRIDAY)
...PLUME OF AVAILABLE MOISTURE TO REMAIN OVER COLORADO...
THE MAIN FORECAST CONCERN THROUGH THE EXTENDED PERIOD CONTINUES TO
BE THE POTENTIAL FOR HEAVY RAIN ACROSS PORTIONS OF THE CWA. LONG
TERM MODELS INDICATE THAT THE RATHER LARGE RIDGE OF HIGH PRESSURE
REMAINS OVER THE SOUTHERN US THROUGH NEXT FRIDAY...WITH A DAILY
CHANCE FOR CONVECTION.
SATURDAY NIGHT THROUGH MONDAY...VERY LITTLE CHANGE TO THE ONGOING
FORECAST PACKAGE...WITH MAX TEMPS IN THE 90S TO NEAR 100 F FOR THE
EASTERN PLAINS...AND IN THE 80S FOR THE HIGHER VALLEYS. MAINLY
SCATTERED POPS WILL BE FOUND OVER THE MTS...ESPECIALLY THE
CONTDVD...EACH AFTN AND EVE THRU MONDAY...WITH ISOLATED CONVECTION
AT TIMES SPILLING OVER ONTO THE ADJACENT PLAINS.
TUESDAY THROUGH THURSDAY...REMNANT MOISTURE FROM TROPICAL STORM
DON...WHICH IS CURRENTLY MAKING LANDFALL AT BROWNSVILLE TX...IS
FORECAST TO TRACK UP ACROSS THE DESERT SW AND 4 CORNERS THROUGH MON
NIGHT...THEN FEED INTO WESTERN CO STARTING TUE. THERE IS AN
INCREASED THREAT OF STORM ACTIVITY AND HEAVY RAINFALL FOR ALL AREAS
TUE THROUGH THU...AND WITH SUCH WEAK FLOW ALOFT THE STORMS SHOULD
MOVE VERY LITTLE...ENHANCING FLASH FLOOD POTENTIAL. SLIGHTLY COOLER
TEMPS ON TAP THROUGH THIS PERIOD DUE TO INCREASED CLOUD COVER AND
PCPN.
FRIDAY...MODELS ARE HINTING AT SHIFTING THE UPPER RIDGE AXIS A BIT
TO THE EAST...SHUTTLING SOME OF THE MOISTURE EASTWARD AND INCREASING
SW FLOW ALOFT FOR THE FORECAST AREA. THIS WOULD LEAD TOWARDS
SLIGHTLY WARMER MAX TEMPS AND LESS PCPN CHANCES. MOORE
&&
.AVIATION...
EXPECT SCATTERED TSRA TO CONTINUE OVER THE MOUNTAINS THROUGH
03Z...WITH ACTIVITY GRADUALLY ENDING BY 05Z. WILL KEEP A VCTS
MENTION IN KCOS AND KPUB TAFS UNTIL 03Z...WITH A TEMPO GROUP AT
KALS WHERE TSRA COVERAGE LOOKS A LITTLE BETTER. EXPECT CLEARING
SKIES AND VFR CONDITIONS MOST AREAS AFTER 06Z. TSRA COVERAGE WILL
DIMINISH SATURDAY...WITH STORMS CONFINED MAINLY TO THE HIGHER
TERRAIN IN THE AFTERNOON.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ074-088-094.
&&
10/27
Hazardous weather outlook, Jul 29, 12:10 PM MST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
110 PM MDT FRI JUL 29 2011
COZ058>089-093>099-301915-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
110 PM MDT FRI JUL 29 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE MOUNTAINS THIS AFTERNOON...WITH SCATTERED THUNDERSTORMS
SPREADING EASTWARD ACROSS THE VALLEYS AND PLAINS LATER THIS AFTERNOON
AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS TODAY WILL BE
LOCALLY HEAVY RAINFALL AND LIGHTNING. SOME BRIEF SMALL HAIL UP TO
1/2 INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH WILL ALSO BE
POSSIBLE WITH THE STRONGER STORMS IN AND NEAR THE MOUNTAINS. AS
THUNDERSTORMS DRIFT OFF INTO THE SOUTHEAST PLAINS LATE THIS
AFTERNOON AND EVENING...ONE OR TWO COULD STORMS COULD BRIEFLY
BECOME STRONG TO SEVERE...PRODUCING HAIL UP TO 1 INCH IN DIAMETER
AND WIND GUSTS OVER 60 MPH. THE MOST LIKELY AREA FOR THESE
STRONGER STORMS WILL BE EAST OF A LINE FROM LA JUNTA TO TRINIDAD.
HEAVY RAINFALL COULD CAUSE LOCALIZED FLASH FLOODING IN AREAS WHERE
SOILS ARE SATURATED OR PRONE TO RAPID RUN OFF...SUCH AS THE BURN
SCARS AND URBAN AREAS. FLASH FLOODING IS MOST LIKELY TO OCCUR TODAY
ACROSS THE BURN SCARS IN LAS ANIMAS COUNTY...WHERE THUNDERSTORMS ARE
EXPECTED TO BE MOST NUMEROUS...AND WHERE WIDESPREAD HEAVY RAINFALL
OCCURRED YESTERDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA FROM
NOON TODAY UNTIL 9 PM THIS EVENING. IF HEAVY RAIN SHOULD FALL ACROSS
BURN SCARS IN THIS REGION...THEY WILL BE ESPECIALLY PRONE TO FLASH
FLOODING AND MUD AND DEBRIS FLOWS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
MONSOON MOISTURE WILL REMAIN ACROSS THE REGION THROUGH NEXT WEEK.
SATURDAY THROUGH MONDAY...EXPECT ISOLATED TO SCATTERED THUNDERSTORMS OVER
THE EASTERN MOUNTAINS AND PLAINS...AND SCATTERED TO NUMEROUS
STORMS OVER THE CONTINENTAL DIVIDE. STORMS WILL BE MOST FREQUENT
AND WIDESPREAD DURING THE LATE AFTERNOON AND EVENING HOURS. THE
MAIN THREAT FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL AND
THE POTENTIAL FOR LOCALIZED FLOODING IN URBAN AREAS...OR NEAR BURN
SCARS OR RUGGED TERRAIN. SMALL HAIL UP TO 1/2 INCH MAY ALSO OCCUR
WITH THE STRONGER STORMS.
TUESDAY THROUGH THURSDAY...THUNDERSTORMS WILL BECOME MORE WIDESPREAD
ACROSS THE AREA. EXPECT SCATTERED TO NUMEROUS STORMS IN THE
AFTERNOON AND EVENING...AND ISOLATED STORMS WILL BE POSSIBLE OVER
NIGHT. LOCALIZED FLASH FLOODING WILL CONTINUE TO BE THE MAIN
CONCERN WITH THESE STORMS...PARTICULARLY OVER THOSE AREAS THAT
SAW HEAVY RAIN IN PREVIOUS DAYS.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS THIS
AFTERNOON AND EVENING.
10/27
In the hours before
Special weather statement, Jul 29, 1:47 PM MST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT FRI JUL 29 2011
COZ074-075-087-088-292145-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-SOUTHERN SANGRE DE
CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN
LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO
RIVER BASIN BELOW 7500 FT-
247 PM MDT FRI JUL 29 2011
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
SOUTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTH OF STONEWALL...OR 27
MILES WEST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
WESTON.
STONEWALL.
SEGUNDO.
SPANISH PEAKS.
GULNARE.
AGUILAR.
HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. THESE STORMS WILL
IMPACT THE TRINIDAD COMPLEX BURN SCAR. DOPPLER RADAR ESTIMATES 1 TO
1.5 INCHES OF RAINFALL HAS ALREADY FALLEN IN THIS AREA.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 29, 2:25 PM MST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
325 PM MDT FRI JUL 29 2011
COZ076-077-292230-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-WESTERN/CENTRAL FREMONT
COUNTY BELOW 8500 FT-
325 PM MDT FRI JUL 29 2011
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEXAS CREEK...OR 53 MILES WEST OF PUEBLO...
WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.
THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL FREMONT
COUNTY.
PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS
STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 29, 3:15 PM MST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT FRI JUL 29 2011
COZ072-073-077>080-292315-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE
DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WESTERN/CENTRAL FREMONT
COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET-WET
MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
415 PM MDT FRI JUL 29 2011
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
NORTHWESTERN CUSTER COUNTY IN SOUTHEAST COLORADO...
AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF TEXAS CREEK...OR 46 MILES
WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ROSITA.
PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS
STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 29, 3:27 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT FRI JUL 29 2011
COZ081-084-292330-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500
FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
427 PM MDT FRI JUL 29 2011
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
THIS INCLUDES...EXTREME NORTH CENTRAL COLORADO SPRINGS.
AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PALMER LAKE...OR 19 MILES NORTHWEST OF
COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MONUMENT.
EXTREME NORTH CENTRAL COLORADO SPRINGS.
PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 29, 3:44 PM MST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT FRI JUL 29 2011
COZ088-292345-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
444 PM MDT FRI JUL 29 2011
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES...TRINIDAD.
AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRINIDAD...WHICH WAS MOVING TOWARD THE
NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HOEHNE.
PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Flash Flood, Custer
- When
- July 29, 5:02 PM MST to 6:30 PM MST
- Where
- Custer County, 5.63 mi NW of Westcliffe to 5.67 mi NW of Westcliffe
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 38.190, -105.540
Deep water and debris was noted over Highway 69.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, July 29, 20115 deaths · 1 event
- Damaging Winds and Lightning Strike in Missouri, July 29 to 31, 20111 death · 2 injured · $6,000 · 52 kt wind · 5 events
- Dense Fog in Nebraska, July 29, 20111 death · 1 event
- Tornado and Hail in New York, July 29, 2011$305,000 · EF1 · 12 events
- Tornado and Hail in Montana, July 29, 2011$750,000 · EF0 · 16 events
- Hail and Damaging Winds in New Jersey, July 29, 2011$626,000 · 1 in hail · 18 events
- Flash Flood and Hail in North Dakota, July 29 to 30, 2011$361,000 · 2.5 in hail · 23 events
- Tornadoes and Damaging Winds in Pennsylvania, July 29, 20111 injured · $167,000 · EF1 · 6 events
- Flash Flood and Hail in Arkansas, July 29 to 31, 2011$389,000 · 1 in hail · 10 events
- Flash Flooding and Damaging Wind in California, July 29 to 31, 2011$312,000 · 52 kt wind · 6 events
- Damaging Winds in Ohio, July 29, 2011$276,000 · 65 kt wind · 4 events
- Damaging Winds in Illinois, July 29, 2011$108,000 · 61 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 334023.